MathSciNet Relay Station
MathSciNet bibliographic data
MR1790406 (2001h:49019) 49J40 (47J20 47J25)
Noor, Muhammad Aslam New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251 (2000), no. 1, 217–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement